Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An uncountable Noetherian ring with free additive group
HTML articles powered by AMS MathViewer

by John D. O’Neill PDF
Proc. Amer. Math. Soc. 66 (1977), 205-207 Request permission

Abstract:

An example is given of an uncountable Noetherian ring whose additive group is free. This answers a question posed indirectly by L. Fuchs.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K20, 13E05
  • Retrieve articles in all journals with MSC: 20K20, 13E05
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 66 (1977), 205-207
  • MSC: Primary 20K20; Secondary 13E05
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0450426-2
  • MathSciNet review: 0450426